Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Estimates for Green's functions


Authors: A. G. Ramm and Lige Li
Journal: Proc. Amer. Math. Soc. 103 (1988), 875-881
MSC: Primary 35J15; Secondary 35A08
DOI: https://doi.org/10.1090/S0002-9939-1988-0947673-7
MathSciNet review: 947673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {l_q} = - {\nabla ^2} + q(x),x \in {R^3},0 \leq q \leq c{(1 + \left\vert x \right\vert)^{ - a}},a{\text{ > }}2,{l_q}{G_q}(x,y) = \delta (x - y)$. If $ q \geq p \geq 0,q \not\equiv p$, then \begin{displaymath}\begin{gathered}c\left\vert {x - y\left\vert {^{ - 1}} \right... ...\left\vert {x - y} \right\vert)^{ - 1}},x \ne y \end{gathered} \end{displaymath}, for some positive $ c = c(q)$. If $ p \not\equiv 0$ then $ {G_p}{\text{ < }}{(4\pi \left\vert {x - y} \right\vert)^{ - 1}},x \ne y$.


References [Enhancements On Off] (What's this?)

  • [1] J. Schröder, Operator inequalities, Academic Press, New York, 1980. MR 578001 (84k:65063)
  • [2] J. Ortega and W. Rheinboldt, Iterative solution of nonlinear equation in several variables, Academic Press, New York, 1970. MR 0273810 (42:8686)
  • [3] N. Aronszajn and K. Smith, Characterization of positive reproducing kernel, application to Green's functions, Amer. J. Math. 79 (1957), 611-622. MR 0088706 (19:566f)
  • [4] D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin and New York, 1977. MR 0473443 (57:13109)
  • [5] A. G. Ramm, Scattering by obstacles, Reidel, Dordrecht, 1986. MR 847716 (87k:35197)
  • [6] -, Sufficient conditions for zero not to be an eigenvalue of the Schrödinger operator I, II, J. Math. Phys. 28 (1987), 1341-1343; 29 (1988). MR 890004 (88i:35119)
  • [7] M. Reed and B. Simon, Analysis of operators, Academic Press, New York, 1978. MR 0493421 (58:12429c)
  • [8] A. G. Ramm, Exterior boundary value problems as limits of interface problems, J. Math. Anal. Appl. 84 (1981), 256-263. MR 639536 (83a:35025)
  • [9] I. Glasman, Direct methods of qualitative spectral analysis of singular differential equations, Davey, New York, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J15, 35A08

Retrieve articles in all journals with MSC: 35J15, 35A08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947673-7
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society